|Facial lipo in cheeks
Sep 6, 2012
I've begun experiencing lipoatrophy in my cheeks and recently had pmma injections although have yet to see benefit. I've been on truvada nd viramune for about 3 years. But truvada has been part of my regimen for about 7 years. Is truvada the suspect? What can I switch to? My doc recommended atripla but I've heard that is causing lipoatrophy as well. Will making a switch even help at all. I feel like good diet, supplements as working out have no impact at all to this problem.
| Response from Dr. Pierone
Hello, and thanks for posting.
Changing from Viramune/Truvada to Atripla would represent a switch from Viramune to Sustiva only since Truvada is part of Atripla. This switch would be unlikely to make any difference in the lipoatrophy. Truvada is less likely than some other nukes to produce lipoatrophy, but this complication may still occur on with this medication. There is no evidence that switching from Truvada to another medication would help lipoatrophy.
If you did not see any benefit from the PMMA there was probably not enough product used. Generally one does not see improvement in results over time with PMMA.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of HIV Transmission From Sex With A Prostitute
- What Are The Odds Of Getting AIDS From Blowjob From A Prostitute?
- Bloody Nose After Broken Condom Worried I Have HIV
- Bronchitis After Touching Penis Worried I Have HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Cold Feet After Docking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.